# SDR AALA201703139005

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 58,139 hours, 24,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Part number: D5211001000000
- Condition: Dirty
- Location: Slide Arming
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT DOOR SLIDE DIFFICULT TO ARM. REMOVED DEBRIS & LUBED THE L2 DOOR SLIDE ARMING LEVER. OK FOR SERVICE.
